DSpace About DSpace Software
 

DSpace Biblioteca Universidad de Talca (v1.5.2) >
Dirección de Programas de Investigación y Asistencia Técnica (DIAT) >
Artículos en publicaciones ISI - Universidad de Talca >

Please use this identifier to cite or link to this item: http://dspace.utalca.cl/handle/1950/8820

Title: Deeper discussion of Schrodinger invariant and logarithmic sectors of higher-curvature gravity
Authors: Ayon-Beato, E.
Giribet, G.
Hassaine, M.
Keywords: High Energy Physics
Theory (hep-th)
General Relativity
Quantum Cosmology (gr-qc)
Issue Date: May-2011
Publisher: AMER PHYSICAL SOC
Citation: PHYSICAL REVIEW D Volume: 83 Issue: 10 Article Number: 104033 DOI: 10.1103/PhysRevD.83.104033
Abstract: The aim of this paper is to explore D-dimensional theories of pure gravity whose space of solutions contains a certain class of anti-de Sitter waves including, in particular, Schrodinger invariant spacetimes. This leads to consider higher-order theories, and the natural case to start with is to analyze generic square-curvature corrections to the Einstein-Hilbert action. In this case, the Schrodinger invariant sector in the space of solutions arises for a special relation between the coupling constants appearing in the action. On the other hand, besides the Schrodinger invariant configurations, logarithmic branches similar to those of the so-called log-gravity are also shown to emerge for another special choice of the coupling constants. Interestingly enough, these log solutions can be interpreted as the superposition of the massless mode of general relativity and two scalar modes that saturate the Breitenlohner-Freedman (BF) bound of the AdS space on which they propagate. These solutions are higher-dimensional analogues of those appearing in three-dimensional massive gravities with relaxed AdS(3) asymptotic, which are candidates to be gravity duals for logarithmic conformal field theories (CFTs). Other sectors of the space of solutions of higher-curvature theories correspond to oscillatory configurations, which happen to be below the BF bound. Also, there is a fully degenerated sector, for which any wave profile is admitted. We comment on the relation between this degeneracy and the nonrenormalizability of the dynamical exponent of the Schrodinger spaces. Our analysis also includes more general gravitational actions with nonpolynomial corrections consisting of arbitrary functions of the square-curvature invariants. By establishing a correspondence with the quadratic gravity model, the same sectors of solutions are shown to exist for this more general family of theories. We finally consider the parity-violating Chern-Simons modified gravity in four dimensions, for which we derive both the Schrodinger invariant as well as the logarithmic sectors.
Description: Mokhtar Hassaïne‡ Instituto de Matemática y Física, Universidad de Talca, Casilla 747, Talca, Chile and Laboratoire de Mathématiques et de Physique Théorique, Université de Tours, Parc de Grandmont, 37200 Tours, France
URI: http://dspace.utalca.cl/handle/1950/8820
ISSN: 1550-7998
Appears in Collections:Artículos en publicaciones ISI - Universidad de Talca

Files in This Item:

File Description SizeFormat
1103.0742.pdf287.85 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback